# SDR FOTR20006NR5542

- Difficulty date: February 1, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 950F RIVET HEAD NOT FLUSH STR 7R, REPAIRED ON FASI WO20006, N/R 05542.  REPAIRED FRAME AT STA 950F STR 7R IAW B727 SRM 53-10-2 FIG 5 AND 53-10-4 FIG 2, REV 102.  MATERIAL USED: DOUBLER; 7075-T6, 0.071, DIM: 11.750 BY 3.50, FILLER; 7075-T6, 0.071, DIM: 2.750 BY 1.0.  CUT OUT DIM: 2.750 BY 1.0.
